Opened Access On the generalized Askey-Wilson polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Sevinik Adigüzel, Rezan
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2013-06
Publicado en: Journal of Approximation Theory, 170, 32-43.
Tipo de documento: Artículo
Resumen: In this paper a generalization of Askey-Wilson polynomials is introduced. These polynomials are obtained from the Askey-Wilson polynomials via the addition of two mass points to the weight function of them at the points ±1. Several properties of such new family are considered, in particular the three-term recurrence relation and the representation as basic hypergeometric series.
Cita: Álvarez Nodarse, R. y Sevinik Adigüzel, R. (2013). On the generalized Askey-Wilson polynomials. Journal of Approximation Theory, 170, 32-43.
Tamaño: 210.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41735

DOI: http://dx.doi.org/10.1016/j.jat.2012.03.001

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones